# SDR P5CA9800834

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON NOSE LANDING GEAR COLLAR ASSY IN FRONT OF LT STEERING.  AREA CLEANED AND CORROSION REMOVED PER SRM 51-10-01 AND 51-26-11.
